# SDR DALA2022052703706

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 98,238 hours, 13,714 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 01EA STRINGER CLIP FOUND CRACK AT STA1678,STR3R. CORRECTIVE ACTION: THE STRINGER CLIP REMOVED AND REPLACED AS PER B767-300 SRM 51-40 (2249743)
